# SDR CALA0400587

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 24,942 hours, 2,924 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Screen
- Part number: UNK
- Condition: Clogged
- Location: Ife Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE IFE (INFLIGHT ENTERTAINMENT) CMT UNIT WAS OVERHEATING WHILE EN ROUTE FROM TLV TO EWR.  THE AIRCRAFT WAS DIVERTED TO MXP WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE FORWARD IFE AIR VENT SCREEN OVER IFE CONTROL STATION WAS PLUGGED WITH LINT AND DIRT IN THE OVERHEAD AREA.  THIS PREVENTED THE IFE CMT UNIT FROM GETTING COOLING AIR.  THERE WERE NO SIGNS OF ELECTRICAL BURNING AND BOTH IFE FANS WERE WORKING.  THE CMT WAS REPLACED.  THE AIR VENT SCREEN WAS CLEANED.  OPERATION OF THE IFE COOLING SYSTEM CHECKED GOOD IAW MM 21-27-700-803.  AN FCD WAS ISSUED TO INSPECT THE REST OF THE FLEET.
